MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 12X14 H7; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL ROI-C IMPLANT 12X14 H7; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Catalog Number MC1343P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a roi-c cage was found to be broken intra-operatively via x-ray when the second plate would not install correctly.The cage and first plate were removed and replaced to complete the procure without patient impacts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation: visual inspection revealed that the cage was fractured.Potential cause root cause was unable to be determined.This event could possibly be attributed to the plates being inserted off-axis.Dhr review per dhr review, the part was likely conforming when it left zimvie control.Device use this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ROI-C IMPLANT 12X14 H7
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key14982849
Report Number3004788213-2022-00047
Device Sequence Number12194450
Product Code ODP
UDI-Device Identifier03662663016292
UDI-Public(01)03662663016292(17)250201(10)78879
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Catalogue NumberMC1343P
Device Lot Number78879
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight65 KG